Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 648635, 21 pages
http://dx.doi.org/10.1155/2012/648635
Research Article

Existence and Multiplicity of Solutions for Some Fractional Boundary Value Problem via Critical Point Theory

1School of Mathematical Sciences and Computing Technology, Central South University, Changsha, Hunan 410083, China
2School of Mathematics and Computing Sciences, Hunan University of Science and Technology, Xiangtan, Hunan 411201, China

Received 18 October 2011; Accepted 27 November 2011

Academic Editor: Kanishka Perera

Copyright ยฉ 2012 Jing Chen and X. H. Tang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [32 citations]

The following is the list of published articles that have cited the current article.

  • Ge Bin, “Multiple Solutions for a Class of Fractional Boundary Value Problems,” Abstract and Applied Analysis, vol. 2012, pp. 1–16, 2012. View at Publisher ยท View at Google Scholar
  • Nemat Nyamoradi, “Infinitely Many Solutions for a Class of Fractional Boundary Value Problems with Dirichlet Boundary Conditions,” Mediterranean Journal of Mathematics, 2013. View at Publisher ยท View at Google Scholar
  • Nemat Nyamoradi, “Multiplicity results for a class of fractional boundary value problems,” Annales Polonici Mathematici, vol. 109, no. 1, pp. 59–73, 2013. View at Publisher ยท View at Google Scholar
  • Gabriele Bonanno, Rosana Rodriguez-Lopez, and Stepan Tersian, “Existence of solutions to boundary value problem for impulsive fractional differential equations,” Fractional Calculus and Applied Analysis, vol. 17, no. 3, pp. 717–744, 2014. View at Publisher ยท View at Google Scholar
  • Rosana Rodriguez-Lopez, and Stepan Tersian, “Multiple solutions to boundary value problem for impulsive fractional differential equations,” Fractional Calculus and Applied Analysis, vol. 17, no. 4, pp. 1016–1038, 2014. View at Publisher ยท View at Google Scholar
  • Yong Zhoupp. 1–293, 2014. View at Publisher ยท View at Google Scholar
  • Alberto Cabada, and Stepan Tersian, “Existence and multiplicity of solutions to boundary value problems for fourth-order impulsive differential equations,” Boundary Value Problems, vol. 2014, 2014. View at Publisher ยท View at Google Scholar
  • Wenzhe Xie, Jing Xiao, and Zhiguo Luo, “Existence of Solutions for Riemann-Liouville Fractional Boundary Value Problem,” Abstract and Applied Analysis, vol. 2014, pp. 1–9, 2014. View at Publisher ยท View at Google Scholar
  • Wenzhe Xie, Jing Xiao, and Zhiguo Luo, “Existence of Solutions for Fractional Boundary Value Problem with Nonlinear Derivative Dependence,” Abstract and Applied Analysis, vol. 2014, pp. 1–8, 2014. View at Publisher ยท View at Google Scholar
  • Zhigang Hu, Wenbin Liu, and Jiaying Liu, “Ground State Solutions for a Class of Fractional Differential Equations with Dirichlet Boundary Value Condition,” Abstract and Applied Analysis, vol. 2014, pp. 1–7, 2014. View at Publisher ยท View at Google Scholar
  • Yulin Zhao, Haibo Chen, and Bin Qin, “Multiple solutions for a coupled system of nonlinear fractional differential equations via variational methods,” Applied Mathematics And Computation, vol. 257, pp. 417–427, 2015. View at Publisher ยท View at Google Scholar
  • Jing Chen, and Xian Hua Tang, “Infinitely many solutions for boundary value problems arising from the fractional advection dispersion equation,” Applications Of Mathematics, vol. 60, no. 6, pp. 703–724, 2015. View at Publisher ยท View at Google Scholar
  • Nemat Nyamoradi, and Rosana Rodríguez-López, “On boundary value problems for impulsive fractional differential equations,” Applied Mathematics and Computation, vol. 271, pp. 874–892, 2015. View at Publisher ยท View at Google Scholar
  • Shapour Heidarkhani, Amjad Salari, and Giuseppe Caristi, “Infinitely many solutions for impulsive nonlinear fractional boundary value problems,” Advances in Difference Equations, vol. 2016, no. 1, 2016. View at Publisher ยท View at Google Scholar
  • Shahin Moradi, Shapour Heidarkhani, Yulin Zhao, Giuseppe Caristi, and Ghasem A. Afrouzi, “Infinitely many solutions for perturbed impulsive fractional differential systems,” Applicable Analysis, vol. 96, no. 8, pp. 1401–1424, 2016. View at Publisher ยท View at Google Scholar
  • Ziheng Zhang, and Rong Yuan, “Two Solutions for a Class of Fractional Boundary Value Problems with Mixed Nonlinearities,” Bulletin of the Malaysian Mathematical Sciences Society, 2016. View at Publisher ยท View at Google Scholar
  • Diego Averna, Stepan Tersian, and Elisabetta Tornatore, “On The Existence And Multiplicity Of Solutions For Dirichlet's Problem For Fractional Differential Equations,” Fractional Calculus And Applied Analysis, vol. 19, no. 1, pp. 253–266, 2016. View at Publisher ยท View at Google Scholar
  • Zhigang Hu, Wenbin Liu, and Taiyong Chen, “The existence of a ground state solution for a class of fractional differential equation with p-Laplacian operator,” Boundary Value Problems, vol. 2016, no. 1, pp. 1–12, 2016. View at Publisher ยท View at Google Scholar
  • Guoqing Chai, “Infinitely many solutions for nonlinear fractional boundary value problems via variational methods,” Advances in Difference Equations, vol. 2016, no. 1, 2016. View at Publisher ยท View at Google Scholar
  • Yong Zhou, JinRong Wang, and Lu Zhangpp. 1–367, 2016. View at Publisher ยท View at Google Scholar
  • Kaimin Teng, “Multiple Homoclinic Solutions for a Class of Fractional Hamiltonian Systems,” Progress in Fractional Differentiation and Applications, vol. 2, no. 4, pp. 265–276, 2016. View at Publisher ยท View at Google Scholar
  • Peiluan Li, Hui Wang, and Zheqing Li, “Solutions for Impulsive Fractional Differential Equations via Variational Methods,” Journal of Function Spaces, vol. 2016, pp. 1–9, 2016. View at Publisher ยท View at Google Scholar
  • Josefa Caballero, Mohamed Abdalla Darwish, and Kishin Sadarangani, “Positive Solutions in the Space of Lipschitz Functions for Fractional Boundary Value Problems with Integral Boundary Conditions,” Mediterranean Journal of Mathematics, vol. 14, no. 5, 2017. View at Publisher ยท View at Google Scholar
  • Yong Zhou, and Nemat Nyamoradi, “Existence Results to Some Damped-Like Fractional Differential Equations,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 18, no. 3-4, pp. 233–243, 2017. View at Publisher ยท View at Google Scholar
  • Changjin Xu, Peiluan Li, and Fei Wang, “Boundary value problems for impulsive fractional differential systems,” Journal of Computational and Theoretical Nanoscience, vol. 14, no. 2, pp. 1250–1255, 2017. View at Publisher ยท View at Google Scholar
  • Bin Ge, Vicenţiu D. Rădulescu, and Ji-Chun Zhang, “Infinitely many positive solutions of fractional boundary value problems,” Topological Methods in Nonlinear Analysis, vol. 49, no. 2, pp. 647–664, 2017. View at Publisher ยท View at Google Scholar
  • Giuseppe Caristi, Shapour Heidarkhani, Massimiliano Ferrara, and Amjad Salari, “Existence of three solutions for impulsive nonlinear fractional boundary value problems,” Opuscula Mathematica, vol. 37, no. 2, pp. 281–301, 2017. View at Publisher ยท View at Google Scholar
  • Lin Li, and Stepan Tersian, “Existence and Multiplicity of Periodic Solutions to Fractional p-Laplacian Equations,” Differential and Difference Equations with Applications, vol. 230, pp. 495–507, 2018. View at Publisher ยท View at Google Scholar
  • Dexiang Ma, Lishan Liu, and Yonghong Wu, “Existence of nontrivial solutions for a system of fractional advection–dispersion equations,” Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas, 2018. View at Publisher ยท View at Google Scholar
  • Diego Averna, Donal O’Regan, and Elisabetta Tornatore, “Multiple Solutions for Fractional Boundary Value Problems,” Bulletin of the Iranian Mathematical Society, vol. 44, no. 1, pp. 137–148, 2018. View at Publisher ยท View at Google Scholar
  • Harjani, López, and Sadarangani, “Existence of positive solutions in the space of Lipschitz functions to a class of fractional differential equations of arbitrary order,” Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales - Serie A: Matematicas, vol. 112, no. 4, pp. 1281–1294, 2018. View at Publisher ยท View at Google Scholar
  • H. Goudarzi, E. Shivanian, and S. J. Hosseini Ghoncheh, “Weak Solutions to a System of Nonlinear Fractional Boundary Value Problems Via Variational Form,” Bulletin of the Malaysian Mathematical Sciences Society, 2019. View at Publisher ยท View at Google Scholar